# SDR CALA2014082701169

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 17,163 hours, 5,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 071702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILED.  R & R BATTERY POWER SUPPLY M2503, M1694 & M1695.  PERFORMED EMER LIGHT OPERATIONS CHECKED IAW AMM 33-51-06.  CHECK FOUND NORMAL.
